# SDR MASA2021070600155

- Difficulty date: July 7, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 24,850 hours, 22,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGN ROW 13 1 BULB INOP- RELAMPED
